Immune System Problems

1 Reply Updated



Conversation Starter

Tom Says:


Will Lisinopril compromise my immune system?



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

No, Lisinopril is an ACE inhibitor that's commonly used to treat high blood pressure and certain cardiac conditions.

Since it is used for cardiac patients, it would be dangerous to give them a medication that would compromise their immune system.

On the contrary, our doctors are usually trying to do all they can to bolster our immune systems, because it can be very dangerous if they are weak and we get sick easily. ...trust me, my arm is still sore from all my recent inoculations! :-)

Learn more Lisinopril details here.

Do you have an immune problem?

REPLYSHAREREPORT
Was this helpful?      0  




Viewing page 1 of 1     Reply


More Discussions:

energy prescription/immune system/medical/GP
I've had meningitis and septacemia a month ago, also my body went I to spetic shock. I was on life support for 3 day...
problems with lyrica
I have been taking Lyrica for prophylactic migraine managment as well as neuropathic pain following discectomy of T8-9 a... 28 replies
problems with generic 30 kadian
I have been taking kadian for several years. My current dosage is a10 and a 30 1 X per day at bedtime. It has worked per... 7 replies
problems post thyroidectomy
I have been taking levothyroxine for approx 18 months whilst awaiting a total thyoidectomy t remove 2 large goitres. Any... 6 replies
problems with taking chantix
I started taking chantix about 2 weeks ago. The first week was good, no major side effects. The second week , taking the... 5 replies
problems with accutane
hi my name is Michael an i took ACCUTANE about 8 years ago n never realized that it could have possibly effected my life... 5 replies
Problems with 30mg Roxicodone
I have been getting roxicodone 30mg for the last 5 yrs. and the price has pretty much stayed the same except for the las... 4 replies
problems after quitting chantix
Hi I have been smoke free for 4 months. I quit taking chantix 2 weeks ago but started having problems before that when I... 4 replies
problems paying for savella
My insurance company is giving me grief about paying for my savella prescription for my fibrolmayalgia. I finally find a... 4 replies
Problems in two week break from Sutent
On Sutent been on it for 2ytd the 2 breaks I have head pain when I cough or bend over !! Don't have it while taking ... 2 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 23 December 2012.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA